AERIUS Dual Action 12 Hour effectively relieves all of the following seasonal allergy symptoms: nasal congestion or stuffiness; sneezing; runny nose; itchy nose; itchy ears; itchy palate; itchy, burning, watery, red eyes.
Medicinal Ingredients: 2.5 mg desloratadine in the blue immediate-release layer and 120 mg pseudoephedrine sulfate, USP in the white extended-release layer which is released slowly.
Non medicinal ingredients (in alphabetical order): citric acid anhydrous, corn starch, edetate disodium, FD&C Blue No. 2 aluminum lake dye, hypromellose, povidone, magnesium stearate, microcrystalline cellulose, silicon dioxide and stearic acid.
Not recommended for use in patients with severe hepatic or renal impairment. AERIUS DUAL ACTION 12 HOUR is contraindicated in patients who are hypersensitive to adrenergic agents or to loratadine. Due to its pseudoephedrine content, it is also contraindicated in patients: who are receiving monoamine oxidase (MAO) inhibitor therapy or during the 2 weeks following the stopping of such treatment; with narrow-angle glaucoma; with urinary retention; with cardiovascular diseases such as severe coronary artery disease, tachyarrhythmia and severe hypertension; with hyperthyroidism; with a history of haemorrhagic stroke or with risk factors which could increase the risk of hemorrhagic stroke.
Recommended dosing is one tablet twice a day, administered approximately 12 hours apart. The tablet may be taken with a full glass of water but must be swallowed whole (without crushing, breaking or chewing it). The tablet may be taken with or without a meal. It is advisable to limit the treatment to about 14 days.